Rings without Nilpotent Elements

Alexander Abian

Matematický časopis (1975)

  • Volume: 25, Issue: 3, page 289-291
  • ISSN: 0232-0525

How to cite


Abian, Alexander. "Rings without Nilpotent Elements." Matematický časopis 25.3 (1975): 289-291. <http://eudml.org/doc/29558>.

author = {Abian, Alexander},
journal = {Matematický časopis},
language = {eng},
number = {3},
pages = {289-291},
publisher = {Mathematical Institute of the Slovak Academy of Sciences},
title = {Rings without Nilpotent Elements},
url = {http://eudml.org/doc/29558},
volume = {25},
year = {1975},

AU - Abian, Alexander
TI - Rings without Nilpotent Elements
JO - Matematický časopis
PY - 1975
PB - Mathematical Institute of the Slovak Academy of Sciences
VL - 25
IS - 3
SP - 289
EP - 291
LA - eng
UR - http://eudml.org/doc/29558
ER -


  1. ANDRUNAKEVIC V. A., RJABUHIN, Ju. M., Rings without nilpotent elements and completely prime ideals, Dokl. Akad. Nauk SSSR, 180, 1968, 9-11. (1968) MR0230760

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.